Children's sunmark® Ibuprofen Oral Suspension, 1/EA

  • $6.41
    Unit price per 


PRODUCT FEATURES:

  • Children's ibuprofen oral suspension
  • Berry flavor
  • Temporarily relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches; reduces fever
  • 100 mg of ibuprofen per 5 mL dose
  • Compare to active ingredient in Children's Motrin
  • 4 fl oz
  • Children's Motrin is a registered trademark of Johnson & Johnson Consumer Inc

PRODUCT SPECIFICATIONS:

VENDOR: McKesson Brand
VENDOR NUMBER: 49348022934
PRODUCT ID: 65792700
BRAND: sunmark®
UPC: 010939308337
ACTIVE INGREDIENTS: Ibuprofen
CONTAINER TYPE: Bottle
DOSAGE FORM: Oral Suspension
FLAVOR: Berry Flavor
GENERIC DRUG CODE: 35930
LATEX FREE INDICATOR: Not Made with Natural Rubber Latex
STRENGTH: 160 mg / 5 mL Strength
VOLUME: 4 oz.

SHIPPING INFORMATION:

HEIGHT: 2 Inch
WIDTH: 2 Inch
DEPTH: 5.1 Inch
WEIGHT: 0.36 lbs.